Pacific Journal of Mathematics

Groups with finitely many automorphisms.

J. L. Alperin

Article information

Source
Pacific J. Math., Volume 12, Number 1 (1962), 1-5.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036700

Mathematical Reviews number (MathSciNet)
MR0140592

Zentralblatt MATH identifier
0112.25902

Subjects
Primary: 20.22

Citation

Alperin, J. L. Groups with finitely many automorphisms. Pacific J. Math. 12 (1962), no. 1, 1--5. https://projecteuclid.org/euclid.pjm/1103036700


Export citation

References

  • [1] R. Baer, Finite extensions of Abelian groups with minimumcondition, Trans. Amer. Math. Soc, 79 (1955), 521-40.
  • [2] L. Fuchs, Abelian Groups, Budapest, 1958.
  • [3] M. Hall, The Theory of Finite Groups. Macmillan, New York, 1959.
  • [4] A. G. Kurosh, The Theory of Groups, Chelsea, New York, 1956.